# SDR AALA201801229037

- Difficulty date: January 19, 2018
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N751AN
- Make and model: Boeing 777223
- Aircraft serial: 30798
- Aircraft time: 67,495 hours, 8,626 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62772223
- Condition: Defective
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  WHILE ACCOMPLISHING TIME CHANGE ON 2L SLIDE, FOUND NEW SLIDE DEFECTIVE. COULD NOT DISARM DOOR AFTER SLIDE ATTACHED. RE-INSTALLED ORIGINAL SLIDE PER W/C 2594-25.
